Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/11778
Title: A practical method for the design of sliding mode controllers using linear matrix inequalities
Authors: Edwards, C
First Published: Oct-2004
Citation: AUTOMATICA, 2004, 40 (10), pp. 1761-1769
DOI Link: 10.1016/j.automatica.2004.05.004
ISSN: 0005-1098
Links: http://hdl.handle.net/2381/11778
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.